Domination by positive disjointly strictly singular operators



Downloads per month over past year

Flores Álvarez, Julio and Hernández, Francisco L. (2001) Domination by positive disjointly strictly singular operators. Proceedings of the American Mathematical Society, 129 (7). pp. 1979-1986. ISSN 0002-9939

[thumbnail of HerRod06.pdf] PDF
Restringido a Repository staff only


Official URL:


We prove that each positive operator from a Banach lattice E to a Banach lattice F with a disjointly strictly singular majorant is itself disjointly strictly singular provided the norm on F is order continuous. We prove as well that if S : E --> E is dominated by a disjointly strictly singular operator, then S-2 is disjointly strictly singular.

Item Type:Article
Uncontrolled Keywords:Compact operators; Banach lattices
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16043
Deposited On:24 Jul 2012 09:56
Last Modified:09 Aug 2018 11:48

Origin of downloads

Repository Staff Only: item control page